# SDR AALA20180112004

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 49,937 hours, 24,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 27 DEF.  FOUND WIRES CUT IN HALF AT THE SIDEWALL.  SPLICED THE WIRES IAW CHP 20S 20-10-03. TESTED SEAT 27 EMERGENCY LIGHT IAW AMM 33-53-00. TESTED GOOD.
